# SDR DHL2003804772

- Difficulty date: March 4, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5644220501
- Condition: Delaminated
- Location: Rudder
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL /INSTALLATION OF RUDDER TAB REQUIRED DUE TO DELAMINATION IN BOTH SIDES OF SKIN.  R & R RUDDER TAB IAW MM 27-21-2 PG. 201-204 ADJUSTED RUDDER TAB IAW MM 27-21-2 PG. 204-207 REFER TO N/R 0607 FOR OPS CK
